# SDR GLBA2001104

- Difficulty date: May 21, 2001
- Submitted: July 17, 2001
- Operation: General aviation
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 10,686 hours, 14,344 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 13037432
- Part serial: 93690
- Condition: Inoperative
- Location: Only
- Part time: 138 hours, 147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION NOT HOLDING, REPLACED CONTROLLER
